# SDR DLM88030076

- Difficulty date: January 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 39,476 hours, 31,952 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: UNKNOWN
- Part serial: 3635
- Condition: Failed
- Location: Aft
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: I

## Discrepancy

AT 350FL THE CABIN PRESS AND CABIN ALT WAS CLBING AT 2K FT/MIN. BOTH PACKS WERE IN AUTO AND WERE NOT RESPONDING. DESCENDING TO 280FL STILL NG. WENT TO MANUAL NO HELP. BOTH PACK PRESS READ ZERO. DESCENDED TO 100FL AND THE CABIN WAS 180FL AND THE O2 MASK DEPLOYED. REPLACED FLOW CONTROL VALVES
